W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY
Back to Search Results |
| Catalog Number |
VBJR081002A |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, a gore® viabahn® endoprosthesis (vsx device) was intended for use in an upper arm fistula.After the vsx device was advanced through a 7 fr terumo introducer sheath over a 0.018' nitrex guide wire, the physician attempted to deploy the device.However, after the physician attempted to pull the deployment line, vsx device would not deploy and was removed.An additional vsx device was successfully deployed to complete the procedure.The patient did not experience any adverse consequences.
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.Manufacturing records were reviewed, and the device met all pre-release specifications.The device was discarded and was, therefore, not available for analysis.No clinical images enabling direct assessment of product performance were returned for evaluation.Cause of the reported event cannot be established based on the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.